# SDR SWAA2024082609174

- Difficulty date: July 3, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N262WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32519
- Aircraft time: 58,334 hours, 35,370 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED ACCESS PANEL 193CL BODY FAIRING AFT EDGE AT LOWER FUSELAGE 2024-420703<[01] TOOL USED; CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14/JAN/25.;[02] TOOL USED HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 25/JAN/25.;[03] TOOL USED: HOT BONDER P/N:HCS9200B-AV S/N:18196127 DUE DATE:25-JAN-25.;[04] ULTRASONIC EQUIPMENT USED P/N: GEIT1480179; S/N: GOPLS15100171; DUE DATE: 07-DEC-24;[05] REPAIRED ACCESS PANEL 193CL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.;[06] REPAIRED ACCESS PANEL 193CL BODY FAIRING AT LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-6 REPAIR 6. SEE INDIVIDUAL SIGNOFF BELOW.
